On the trivial solutions for the rotating patch model

Taoufik Hmidi

Research output: Contribution to journalArticlepeer-review


In this paper, we study the clockwise simply connected rotating patches for Euler equations. By using the moving plane method, we prove that Rankine vortices are the only solutions to this problem in the class of slightly convex domains. We discuss in the second part of the paper the case where the angular velocity $${\varOmega=\frac{1}{2}}$$Ω=12, and we show without any geometric condition that the set of the V-states is trivial and reduced to the Rankine vortices.

Original languageEnglish (US)
Pages (from-to)801-816
Number of pages16
JournalJournal of Evolution Equations
Issue number4
StatePublished - Dec 1 2015

ASJC Scopus subject areas

  • Mathematics (miscellaneous)


Dive into the research topics of 'On the trivial solutions for the rotating patch model'. Together they form a unique fingerprint.

Cite this